# SDR DL72S951326

- Difficulty date: March 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Spar
- Part number: 652163264
- Condition: Cracked
- Location: Nr 3 Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 3 MID FLAP DAMAGED FROM BLOWN TIRE.  AFT SPAR RAIL CRACKED IN TWO PLACES AT I/B QUADRANT CUTOUT.  REPAIRED PER MM 57520 FIG 802.  SPLICED IN NEW RAIL SECTION.
